Voir la notice de l'article provenant de la source Math-Net.Ru
@article{TRSPY_2003_241_a11, author = {Yu. G. Prokhorov}, title = {An {Application} of the {Canonical} {Bundle} {Formula}}, journal = {Informatics and Automation}, pages = {210--217}, publisher = {mathdoc}, volume = {241}, year = {2003}, language = {ru}, url = {http://geodesic.mathdoc.fr/item/TRSPY_2003_241_a11/} }
Yu. G. Prokhorov. An Application of the Canonical Bundle Formula. Informatics and Automation, Number theory, algebra, and algebraic geometry, Tome 241 (2003), pp. 210-217. http://geodesic.mathdoc.fr/item/TRSPY_2003_241_a11/
[1] Ambro F., The adjunction conjecture and its applications, PhD thesis, Johns Hopkins Univ., 1999; arXiv: math.AG/9903060
[2] Ambro F., Shokurov's boundary property, arXiv: math.AG/0210271
[3] Fujino O., “Applications of Kawamata's positivity theorem”, Proc. Japan. Acad. A., 75:6 (1999), 75–79 | DOI | MR | Zbl
[4] Iskovskikh V. A., Prokhorov Yu G., Fano varieties, Encycl. Math. Sci., 47, Springer, Berlin, 1999 | MR | Zbl
[5] Kawamata Y., “Crepant blowing-up of $3$-dimensional canonical singularities and its application to degenerations of surfaces”, Ann. Math. Ser. 2, 127:1 (1988), 93–163 | DOI | MR | Zbl
[6] Kawamata Y., “Subadjunction of log canonical divisors for a subvariety of codimension 2”, Birational algebraic geometry (Baltimore, MD, 1996), Contemp. Math., 207, Amer. Math. Soc., Providence, RI, 1997, 79–88 | MR | Zbl
[7] Kawamata Y., Matsuda K., Matsuki K., “Introduction to the minimal model problem”, Algebraic geometry (Sendai, 1985), Adv. Stud. Pure Math., 10, North-Holland, Amsterdam, 1987, 283–360 | MR
[8] J. Kollár (ed.), “Flips and abundance for algebraic threefolds”, A Summer Seminar at the University of Utah (Salt Lake City, 1991), Astérisque, 211, Soc. Math. France, Paris, 1992 | MR
[9] McKernan J., “A simple characterization of toric varieties”, Proc. Algebraic Geom. Symp. Kinosaki, 2001, 59–72
[10] Prokhorov Yu. G., Lectures on complements on log surfaces, MSJ Memoirs, 10, Math. Soc. Japan, Tokyo, 2001 | MR
[11] Prokhorov Yu. G., “On a conjecture of Shokurov: Characterization of toric varieties”, Tohoku Math. J. Ser. 2, 53:4 (2001), 581–592 | DOI | MR | Zbl
[12] Shokurov V. V., “Complements on surfaces”, J. Math. Sci., 102:2 (2000), 3876–3932 | DOI | MR | Zbl